# SDR GAIA99065

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6811
- Make and model: Boeing 727223
- Aircraft serial: 19486
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781915
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF OF SCHEDULED FLIGHT NUMBER 302 FROM SEA TO DFW, THE CREW SELECTED THE GEAR UP.  THE LEFT GEAR WOULD NOT RETRACT.  THE CREW RECYCLED THE LANDING GEAR, AND THE LEFT MAIN GEAR REMAINED EXTENDED.  THE CREW ELECTED TO RETURN TO SEA.  THE AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  REMOVED AND REPLACED THE UPLOCK ACTUATOR.  GEAR SWING CARRIED OUT TO THE LEFT GEAR.  OPERATIONAL CHECKED NORMAL IAW B727 MM 32-32-61.  AIRCRAFT WAS RELEASED BACK INTO TO SERVICE. (M)
